# SDR C2XA99CL104

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17928
- Make and model: Emb EMB-145
- Aircraft serial: 145007
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 Tr
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 4030 - THE CREW REPORTED THE ENGINE NR 2 TR DISAGREE MESSAGE ILLUMINATED ON TAKEOFF.  THE AIRCRAFT RETURNED TO CLEVELAND WITHOUT FURTHER INCIDENT.  MAINTENANCE RELEASED THE AIRCRAFT IAW MEL 78-34-00 CONTROL NUMBER 184939.  THE AIRCRAFT WAS RELEASED TO SERVICE.  (M)
